# SDR SWIA202163573

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME FS 364.00 BETWEEN STGR 25L Â€“ 26R   (C CHECK RO 1/04/2021)   PERFORMED FS 364 BELLY FRAME SPLICE REPAIR REF REO 670-53-21-687, REV-A, DATED 2016-06-06, CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-32050, REV-J. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED. COMPLIED WITH ATTACHED TASK 51-900-1002-SKY. ALL OPS CHECKS GOOD.
